Skip to main content
Article thumbnail
Location of Repository

The use of interval arithmetic in solving a non-linear rational expectation based multiperiod output-inflation process model: The case of the IN/GB method

By Benito A. Stradi-Granados and Emmanuel Haven

Abstract

This paper was published as European Journal of Operational Research, 2010, 203 (1), pp. 222-229. It is available from http://www.sciencedirect.com/science/journal/03772217. Doi: 10.1016/j.ejor.2009.07.027Metadata only entryThe use of interval mathematics to solve non-linear problems is an attractive alternative to traditional real-number techniques. It was demonstrated in a previous paper [Stradi, B., Haven, E., 2005. Optimal investment strategy via interval arithmetic. International Journal of Theoretical and Applied Finance 8(2), 185–205] that interval arithmetic in the form of the Interval-Newton Generalized Bisection (IN/GB) method is effective in solving highly non-linear problems. In this paper we solve a rational expectations models with the help of the IN/GB method. This method is capable of (i) rapidly eliminating no solution sections of the multidimensional space and (ii) concentrate computational efforts on those areas of multidimensional space where there may be a solution

Publisher: Elsevier
Year: 2010
DOI identifier: 10.1016/j.ejor.2009.07.027
OAI identifier: oai:lra.le.ac.uk:2381/7657
Journal:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://hdl.handle.net/2381/765... (external link)
  • http://dx.doi.org/10.1016/j.ej... (external link)
  • http://www.sciencedirect.com/s... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.